Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tuktamyshov, Rishat Nailevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:83
Abstract pages:120
Full texts:39
References:19
E-mail:

http://www.mathnet.ru/eng/person79180
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. S. N. Tronin, R. N. Tuktamyshov, “Operads of hypergraphs”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 4,  61–73  mathnet; Russian Math. (Iz. VUZ), 57:4 (2013), 52–62  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022